# SDR SWIA2020090452269

- Difficulty date: July 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF FS473.15 AND UNDER OVERWING PANEL 161EL THE PANEL ATTACH BRACKET ANGLE IS CRACKED.  REMOVED AND INSTALLED NEW ATTACH BRACKET FWD OF FS473.15 AND UNDER OVERWING PANEL 161EL, REF  CRJ-200-SRM.
